Exact first and second order moments of order statistics from the truncated exponential distribution
A. K. Md. Ehsanes Saleh,
Christine Scott and
D. Bruce Junkins
Naval Research Logistics Quarterly, 1975, vol. 22, issue 1, 65-77
Abstract:
Exact expressions for the first and second order moments of order statistics from the truncated exponential distribution, when the proportion 1–P of truncation is known in advance, are presented in this paper. Tables of expected values and variances‐covariances are given for P = 0.5 (0.1) 0.9 and n = 1 (1) 10.
Date: 1975
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1002/nav.3800220107
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:22:y:1975:i:1:p:65-77
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().